# SDR USAASB03108

- Difficulty date: July 13, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043229
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE REPORTED THE FORWARD RIGHT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD RIGHT EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.  (M)
